DOLIPRANE 500mg 2x8tab

$265 USD
  • Ingredient: Paracetamol 500mg 
  • Indication 

This medicine is used to treat fever or pain, such as headache, toothache, and pain during menstruation.

  • Direction 

- Suitable for adults and children weighing more than 27kg

For adults weighing more than 50kg (approximately 15 years old) can use 1 to 2 tablets per time and can use drink another 1 tablet in the next 4h later. Don’t use paracetamol more than 300mg or 6times per day without consulting with a doctor.

If there is still symptom of more than 5 days of pain or fever over 3 days or worse, do not continue to use this medication without consulting with doctor.

* Please read the instructions carefully before using this medicine. This introduction contains important information to help treat your condition.

If you have any questions please consulting with your doctor.